Journal of Mathematical Finance

Vol.6 No.1(2016), Paper ID 63474, 8 pages

DOI:10.4236/jmf.2016.61004

 

Alternative Alphas from Hedge Fund ETF Speculation

 

Peter C. L. Lin

 

Financial Engineering Division, School of Systems and Enterprises, Stevens Institute of Technology, Hoboken, USA
Gamma Paradigm Capital, New York, USA

 

Copyright © 2016 Peter C. L. Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Lin, P. (2016) Alternative Alphas from Hedge Fund ETF Speculation. Journal of Mathematical Finance, 6, 34-42. doi: 10.4236/jmf.2016.61004.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.